# SDR SWAA2022082542273

- Difficulty date: August 15, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 58,046 hours, 34,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231YF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-02. MID CABIN FLOOR PANEL 231YF HAS PULLED FIBERS ON TOP SIDE OF PANEL / [01] EVALUATED AND FOUND PULLED FIBERS ON UPPER SURFACE. DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1  CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F  VERIFIED REPAIR MATERIALS AS GLASS--BMS9-3 (A10269); RESIN--EPOCAST 50A/9816 (A137335) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K;L;M. CURED IN OVEN--B0-06 DUE 11-8-22. TAP TEST GOOD;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS COMPLETE; AUDIT COMPLIED WITH
